Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 12, Number 4

All articles in this issue are freely accessible.

Transformation of probabilities
Julian H. Blau.
Proc. Amer. Math. Soc. 12 (1961), 511-518
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0126864
Note on degrees of partial functions
John Myhill.
Proc. Amer. Math. Soc. 12 (1961), 519-521
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0125794
Irrational power series
L. J. Mordell.
Proc. Amer. Math. Soc. 12 (1961), 522-526
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0125947
Infinite radicals in the complex plane
Georgellen Schuske and W. J. Thron.
Proc. Amer. Math. Soc. 12 (1961), 527-532
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0151586
On fundamental solutions of elliptic equations
Avner Friedman.
Proc. Amer. Math. Soc. 12 (1961), 533-537
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0138875
A remark on one-sided approximation
L. C. Eggan and Ivan Niven.
Proc. Amer. Math. Soc. 12 (1961), 538-540
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0131398
A note on subseries convergence
Charles W. McArthur.
Proc. Amer. Math. Soc. 12 (1961), 540-545
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0126147
Asymptotic behavior of the solutions of nonhomogeneous differential equations
T. F. Bridgland.
Proc. Amer. Math. Soc. 12 (1961), 546-552
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0126018
Errata in theorems by Tomlinson Fort
Jackie B. Garner.
Proc. Amer. Math. Soc. 12 (1961), 553
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0125298
On orthogonal polynomials
Burton Wendroff.
Proc. Amer. Math. Soc. 12 (1961), 554-555
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0131120
A note on integral transforms
Ta Li.
Proc. Amer. Math. Soc. 12 (1961), 556
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0130544
A note on matrix Riccati systems
W. J. Coles.
Proc. Amer. Math. Soc. 12 (1961), 557-559
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0143974
Observations on a paper by Rosenblum
S. Cater.
Proc. Amer. Math. Soc. 12 (1961), 560-561
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0130560
On commutativity of the second-order cross partial derivatives
Solomon Marcus.
Proc. Amer. Math. Soc. 12 (1961), 562-564
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0133412
Differentiable intrinsic functions of complex matrices
R. F. Rinehart.
Proc. Amer. Math. Soc. 12 (1961), 565-573
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0155001
A generalization of Hirzebruch polynomial and cobordism decomposition.
Yasurô Tomonaga.
Proc. Amer. Math. Soc. 12 (1961), 573-576
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0126852
Peterson’s theorem on surfaces corresponding by parallelism. I
G. Margulies.
Proc. Amer. Math. Soc. 12 (1961), 577-587
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0149380
On infinite prolongations of differential systems
H. H. Johnson.
Proc. Amer. Math. Soc. 12 (1961), 588-591
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0146762
A theorem on metrization of Moore spaces
J. N. Younglove.
Proc. Amer. Math. Soc. 12 (1961), 592-595
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0126249
Holonomy, Ricci tensor and Killing vector fields
Katsumi Nomizu.
Proc. Amer. Math. Soc. 12 (1961), 594-597
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0131247
Reasonable topologies for homeomorphism groups
Paul S. Mostert.
Proc. Amer. Math. Soc. 12 (1961), 598-602
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0130681
A note on regular curves
Lida K. Barrett.
Proc. Amer. Math. Soc. 12 (1961), 603-606
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0126254
On components in some families of sets
Branko Grünbaum and Theodore S. Motzkin.
Proc. Amer. Math. Soc. 12 (1961), 607-613
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0159262
On differentiability at the boundary in conformal mapping
S. E. Warschawski.
Proc. Amer. Math. Soc. 12 (1961), 614-620
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0131524
On the existence of cross sections in locally flat bundles
Guido Karrer.
Proc. Amer. Math. Soc. 12 (1961), 621-627
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0132550
A property of regular measures in locally compact Hausdorff spaces
R. P. Pakshirajan.
Proc. Amer. Math. Soc. 12 (1961), 628-630
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0141754
An inequality for certain pencils of plane curves
A. Gutwirth.
Proc. Amer. Math. Soc. 12 (1961), 631-638
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0126759
On projective modules over semi-hereditary rings
Felix Albrecht.
Proc. Amer. Math. Soc. 12 (1961), 638-639
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0126470
Indecomposable representations and the loop-space operation
Alex Heller.
Proc. Amer. Math. Soc. 12 (1961), 640-643
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0126480
On a class of doubly transitive groups
J. L. Zemmer.
Proc. Amer. Math. Soc. 12 (1961), 644-650
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0159867
Reflective rings with the ascending chain condition
E. H. Feller and E. W. Swokowski.
Proc. Amer. Math. Soc. 12 (1961), 651-653
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0125861
A symmetry theorem for the differential ideal $[uv]$
Kathleen B. O’Keefe.
Proc. Amer. Math. Soc. 12 (1961), 654-657
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0130249
Forms of algebraic groups
David Hertzig.
Proc. Amer. Math. Soc. 12 (1961), 657-660
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0125181
Distinguishability of a semi-group by a machine
Seymour Ginsburg and E. H. Spanier.
Proc. Amer. Math. Soc. 12 (1961), 661-668
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0177048
Free products with amalgamation and $3$-manifolds
D. B. A. Epstein.
Proc. Amer. Math. Soc. 12 (1961), 669-670
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0152998